Journal of the Mathematical Society of Japan

Almost complex structures in bundle spaces over almost contact manifolds

Shukichi TANNO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 17, Number 2 (1965), 167-186.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260975393

Digital Object Identifier
doi:10.2969/jmsj/01720167

Mathematical Reviews number (MathSciNet)
MR0184166

Zentralblatt MATH identifier
0132.16801

Subjects
Primary: 53.80

Citation

TANNO, Shukichi. Almost complex structures in bundle spaces over almost contact manifolds. J. Math. Soc. Japan 17 (1965), no. 2, 167--186. doi:10.2969/jmsj/01720167. https://projecteuclid.org/euclid.jmsj/1260975393


Export citation